MathSciNet Relay Station
MathSciNet bibliographic data
MR2000128 93B36 (93E11)
Gao, Huijun; Wang, Changhong Delay-dependent robust $H_\infty$ and $L_2\text{-}L_\infty$ filtering for a class of uncertain nonlinear time-delay systems. IEEE Trans. Automat. Control 48 (2003), no. 9, 1661–1666.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement